# SDR AALA202110256337

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 13,787 hours, 5,300 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Obstructed
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE CLIMB, PASSING FL 210, LEFT FWD EMERGENCY EXIT ECAM MESSAGE. CABIN PRESSURE WAS NORMAL. ECAM EXTINGUISHED AT FL 300. ACCOMPLISHED TSM 52-11-00-810-804-A. FOUND PLASTIC CANON PLUG COVER ON TARGET OF PROXIMITY SENSOR 11WV1 AND REMOVED IT. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK AND FAULT DISAPPEARED.
